# SDR CKSA97526

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161M
- Make and model: Doug DC-8F-55
- Aircraft serial: 45762
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract  Mech
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOORS 6 FOOT OPENED ON TAKEOFF.  CLOSED DOORS AND INSPECTED DOORS, NO DEFECTS NOTED.
